# SDR ASAA2014121709993

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,418 hours, 4,626 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K0299
- Condition: Malfunctioned
- Location: Nr 1 Hyd Sys
- Part time: 25 hours, 9 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE PUMP DEPRESS VALVE, NR 1 CIRCUIT BREAKER OPEN.  ACFT GROUNDED. FOUND C/B B15 ON P6-2 OUT, ENGINE NR 1 HYD PUMP DEPRESS VALVE. CONNECTOR DP1204 DIFFICULT TO REMOVE FROM NR 1 ENGINE PUMP DEPRESS VALVE.  FOUND TORQUE SEAL ON TREAD OF CONNECTOR. CLEANED CONNECTOR, RECOMMEND TO REPLACE EDP. L 38214.  NO FAULT FOUND W/C/B RESET GOOD, AMM 20-60-01. REPLACED NR 1 ENG HYD PUMP REF AMM 29-11-11-400-801-001 C/B RESET.
